Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Aching Bones and muscles
Mar 11, 2009

The bones of my fee and ache a lot especially at night and when i stand. Ive been on Truvada and Stoctrin since October. Am also on codiovan for hypertension.

Response from Dr. Henry

Many conditions (most non-HIV related/some HIV related) can cause bone/foot complaints. A thorough history and physical examination is recommended. If worse when standing and relieved when resting then unlikely to be due exclusively to HIV or drug related peripheral neuropathyI often seek help from a podiatrist (foot specialist) to look at mechanical issues that often contribute to foot pain when standing. KH



Previous
adherence
Next
FAILING TREATMENT

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement